Anabolics
Search More Than 6,000,000 Posts
Results 1 to 15 of 15
  1. #1
    franklin12 is offline New Member
    Join Date
    Feb 2005
    Posts
    4

    clen giving me horrible headaches!

    I just ended my cycle a couple of days ago and started clen . 2 days into it, i have pounding headaches on the right side of my head....they won't go away. Woke up this morning with a headache. Does anyone know why or what could take this away?

  2. #2
    soontoberipped's Avatar
    soontoberipped is offline Associate Member
    Join Date
    May 2004
    Posts
    423
    It says in the Clen Handbook that Tylenol Extra Strength should be used at the first sign of a headache. Make sure you are using taurine at 3-5g and potassium at 200-400mg to help with cramping. Hope it helps.

  3. #3
    taiboxa's Avatar
    taiboxa is offline "Vanity Redefined" ~VET~
    Join Date
    Feb 2005
    Location
    lol im not telling :D
    Posts
    29,207
    Its Nawt a Tuma!

  4. #4
    Soup's Avatar
    Soup is offline Associate Member
    Join Date
    Feb 2004
    Posts
    414
    dehydration and raised BP. common when starting clen up. just drink plenty of liquids take potasium and taurine.

  5. #5
    fitnessNY's Avatar
    fitnessNY is offline Senior Member
    Join Date
    Feb 2004
    Location
    NYC
    Posts
    1,929
    drink more water

  6. #6
    Thrower74's Avatar
    Thrower74 is offline Member
    Join Date
    Jan 2003
    Posts
    656
    I have experianced the same thing from clen . The headaches should subside after about a week.

  7. #7
    Mesomorphyl's Avatar
    Mesomorphyl is offline Smart Ass Member
    Join Date
    Jun 2004
    Location
    Pissing on saluu
    Posts
    7,024
    Did you ramp up? What doses are you taking first. Argee with the others so far about upping fluids and taking your supplements. Sides due calm down but ramping is the key. Post your regiment.

  8. #8
    Want-2-b-ripped is offline New Member
    Join Date
    Feb 2005
    Location
    S. Florida
    Posts
    41
    Quote Originally Posted by taiboxa
    Its Nawt a Tuma!
    Take some tylenol extra strength and drink plenty of h2o.

  9. #9
    brabus55 is offline New Member
    Join Date
    Jan 2005
    Posts
    44
    all ive ever got from clen was the famous finger shaking..other than that nothing,i drink plenty of water,obviously everyone else is different,just like everyone else said,drink lots and lots of water

  10. #10
    Soup's Avatar
    Soup is offline Associate Member
    Join Date
    Feb 2004
    Posts
    414
    I ramped up starting from 20 mcg and hitting 180mcg . then I just ran that till the end of the 2 weeks. then after the 2 week off portion I started at around 140mcg and ramped up to 180mcg and ran that for the second 2 week cycle.

  11. #11
    rsixxer is offline New Member
    Join Date
    Oct 2004
    Posts
    9
    May be a dumb question but Taurine is an amino right?, so can you buy it over the counter?

  12. #12
    Soup's Avatar
    Soup is offline Associate Member
    Join Date
    Feb 2004
    Posts
    414
    you can buy it OTC no problem. make sure you are taking 3-5 g daily

  13. #13
    franklin12 is offline New Member
    Join Date
    Feb 2005
    Posts
    4
    ok i started 2 days ago, and i think i jumped into it to quick...took 80mcg first day, then 80 yesterday. Couldn't sleep last nigth adn thats when the headaches kiked in so today i did 2 doses of 20mcg. I feel kind of funny, my head is kind of conjested? Nothing real big though. Anywayz...should i gradually move up to 180 over the next 2 weeks?

    day4 60
    day5 80
    day6 100
    day7 120
    day8 140
    day9 160
    day10 180
    day11 180
    etc...

    or ramp it slightly slower? thanks

  14. #14
    djgoodspeed's Avatar
    djgoodspeed is offline Junior Member
    Join Date
    Oct 2004
    Location
    A Street Corner Near You
    Posts
    112
    I have been experiancing headaches and shaking, also feeling weak and lazy. Is this common?

  15. #15
    Thegr8One's Avatar
    Thegr8One is offline Senior Member
    Join Date
    Jan 2005
    Location
    Jessica Albas' ASS
    Posts
    1,778
    for the first 3-5 days this is a common side effect
    i had headaches through day 4 and now all is well i am on day 9

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •